# SDR AALA201802019004

- Difficulty date: January 16, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: DS534719021000
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT FRAME 66,  Y1292.  REPLACED THE FLOORBEAM IAW SRM 51-42-11.
